Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can constipation be managed after adding Nefrosave Forte and Dytor along with Ecosprin, Atorvastatin and Thyrox?

Answered by
Dr.
Dr. Arnab Banerjee

Critical Care Specialist

Practicing since :2012

Answered : 936 Questions

default
Posted on Wed, 22 Aug 2018 in Internal Doctor Category
Question: Hi Doctor,

My mother is consuming the following drugs.

1.Ecospirin 150 mg
2.Clopitab 75 mg (twice a day)
3.Telma 40 mg
4.Atorvastatin 40 mg
5.Thyrox 100 mcg
6.Tab Nefusave forte (twice a day)
7.Tab Dytor 10 mg

The last two drugs were prescribed two weeks back by a nephrologist due to high albumin content in urine. Unfortunately, after adding those two drugs to her existing drugs, she is suffering from constipation and feels that her body is very heated. So she stopped taking 2nd dosage of Tab Nefusave forte in a day.

She is consuming curd, cucumber and other food items to try to cool her body but it is not helping. What is the solution to prevent constipation in her case and help her take the tablet Nefusave forte twice a day as prescribed?

Thanks,
XXXX
doctor
Answered by Dr. Arnab Banerjee 11 hours later
Brief Answer:
follow the advises...

Detailed Answer:

Hello,

I've gone through your query and understand your concerns for your mother.

First of all, please note that any changes in her existing medications list should always be reported to the treating physician (the Nephrologist in this case). So, since she's still feeling this, then ideally you should inform the Nephrologist as she has the upper hand as well as privilege to examine her clinically and investigate further to find out the possible reason.

Among those two medications, Dytor must be continued as exactly prescribed.

Some of those side effects may be exhibited by patients taking N-Acetyl Cysteine (Nefrosave Forte), so it's better to inform the Nephrologist for further reduction/alteration of dosage. It's quite offensive in taste and smell which makes it further difficult to ingest. To avoid this, instead of the tablet, enteric-coated capsules can be taken.

For constipation, let her take plenty of fresh green leafy vegetables, have a lot of salad. She may also take Syp Cremaffin, this should help with temporary relief of constipation.

Take care.

Dr. Arnab Banerjee, Critical Care Specialist




Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on